Cerebral dural sinus thrombosis following cisplatin chemotherapy

Chafic Karam, Salam Koussa

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

Two patients with cerebral dural sinus thrombosis (CST) following cisplatin therapy are presented. Cisplatin is a well-recognized risk factor for coagulation disorders and thrombosis, but is not known to be associated with CST. Clinicians should be aware of the potential risk for the development of CST following cisplatin therapy.

Original languageEnglish (US)
Pages (from-to)1274-1275
Number of pages2
JournalJournal of Clinical Neuroscience
Volume15
Issue number11
DOIs
StatePublished - Nov 1 2008
Externally publishedYes

Keywords

  • Cerebral
  • Cisplatin
  • Dural sinus thrombosis
  • Venous

ASJC Scopus subject areas

  • Surgery
  • Neurology
  • Clinical Neurology
  • Physiology (medical)

Fingerprint Dive into the research topics of 'Cerebral dural sinus thrombosis following cisplatin chemotherapy'. Together they form a unique fingerprint.

  • Cite this